# SDR SWAA031880

- Difficulty date: August 21, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 17,672 hours, 10,754 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: 65C26384
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, SWA SI 11038-55,FOUND RT ELEVATOR TAB HINGE BEARINGS WORN AT NR 1, NR 2, NR 3 AND NR 4 HINGE ATTACH POINTS.  REMOVED AND REPLACED HINGE BEARINGS AT NR 1, NR 2, NR 3 AND NR 4 HINGE ATTACH POINTS PER MM.
